# SDR COMA0060435

- Difficulty date: May 17, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 5,067 hours, 5,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 5,067 hours, 5,247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN IS DENTED AFT OF THE CARGO DOOR AT FS 650 AND STRINGERS 20 - 21 LHS.  PERFORMED A MAJOR REPAIR TO FUSELAGE SKIN AT FS 650 STR 20 - 21 LHS IAW WVAC EO 601R-53-1329.
